# SDR C2XA98BT008

- Difficulty date: February 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 44
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 3440 - ARRIVED NEWARK REPORTING THA MAIN CABIN DOOR AND CARGO DOOR EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BOTH THE MAIN CABIN DOOR AND CARGO DOOR EMERGENCY LIGHT BULBS, AND OPERATIONALLY CHECKED THE ITEMS GOOD.  (M)
